Vous êtes sur la page 1sur 4

www.pharmacyprep.

com
Copyright 2000-2010 Tips Inc Prevent Piracy
10

PHARMACY PREP

POST MI

1- A 70 year old angina patient receiving, propranolol and diltiazem, and the following
should monitored for drug side effects:
I-Increased heart rate
II-Decrease cardiac output
III-Decrease heart rate
A-I only
B-III only
C-I and II only
D-II and III only
E-All of the above
Ans-D
Comments: -blockers and diltiazem cause bradycardia (reduce heart rate).

2-The following choices are recommended in patients of post MI:
I-Regular exercise
II-weight loss if patient BMI is >25 or waist circumference is >100 cm in men or >90
cm in woman
III-Consider ASA for prevention MI reoccurrence
A-I only
B-III only
C-I and II only
D-II and III only
E-All of the above
Ans-E

3-What are the following statements are correct about ASA counselling in patients CAD:
A-Tell patient to take with food or after meals to avoid GI upset
B- Low doses (81 mg to 325 mg) are well tolerated
C- Use child resistant closures.
D- Increase the risk when combined with other antiplatelets (ticlopidine or clopidogrel)
or anticoagulants
E- All of the above
www.pharmacyprep.com
Copyright 2000-2010 Tips Inc Prevent Piracy
Ans-E
Comments: For Aspirin EC take with glass of water and do not chew or crush.
TC p 308

Next 2 question refer to the following chronic post MI period
4-Beta blockers in the chronic post MI period, which of the following are
contraindications:
I-HR <50- 60 BPM
II-Cardiogenic shock7. A patient was discharged from the hospital after being treated for
his MI. The patient is still experiences frequent Arrhythmia. Best therapy for this patient
as post MI is/are:
I -blocker +ACEI
II -blocker +Amiodarone
III ICD (Implantable Cardioverter)
(A) I only
(B) III only
(C) I and II
(D) II and III
(E) All of the above
Answer: D
Reference: Therapeutic Choices 5
th
edition Page 464

5. A patient with class III heart failure. Currently sing Ramipril and Digoxin. His doctor
wants to add another medication to reduce the comorbidity and mortality. Best
medication to be added is:
(A) Atenol
(B) Procainamide
(C) Selegiline
(D) Warfarin 5mg tab.
(E) Spironolactone 50mg/day
Answer: (E)
Reference: Therapeutic Choices 5
th
edition Page 488

6-second and third degree AV blockade
A-I only
B-III only
C-I and II only
D-II and III only
E-All of the above
Ans-E

7-Myocardial Infarction oxygen demand is increased by all of the following EXCEPT:
A-Smoking
B-Isoproterenol
C-Cold temperature
D-Exercise
www.pharmacyprep.com
Copyright 2000-2010 Tips Inc Prevent Piracy
E-Metoprolol
Ans-E
Comments: b-blockage cause: decrease heart rate, inotropic effect, BP. Oxygen demand.
Isoproterenol causes reverse of b-blockage. (-agonist).

8. Patient 60 years old, his doctor wants to Rx Ramipril 2-5mg 11 and Metoprolol
50mg 11 for his post myocardial infarction. His profile shows that he is on ASA 325mg
tablet Po QD. His doctor should do the following modifications in the doses:
(A) Increase dose of Ramipril and increase dose of Metoprolol
(B) Decrease dose of Ramipril and decrease dose or Metoprolol
(C) Decrease dose of ASA 325mg tablet
(D) Add Warfarin to the regimen
(E) None of the above
Answer: (C)
TIPS: ASA should be reduced since at that high dose may antagonize the action of
Ramipril.

9. A patient 55 years old was discharged after experiencing myocardial infarction attack,
and now his ECG shows some extra systolic waves which make him prone to develop
arrhythmia in the future. Best prophylactic treatment for this patient as post myocardial
infarction is/are:
I Give him -blocker
II ICD
III Amiodarone
(A) I only
(B) III only
(C) I and II
(D) II and III
(E) All of the above
Answer: (E)
Reference: Therapeutic Choices 5
th
edition Page 464

10- A 50 years old patient, he has atherosclerosis and he is Post MI the medications that
he is using since 6 months ago are:
Ramipril 5mg QD
Metoprolol 50mg BID
Aspirin 81mg QD
Simvastatin 20mg QD
Ezetimibe 10mg QD
The pharmacist should call the doctor for:
(A) Increasing the dose of Ramipril
(B) Increasing the dose of Metoprolol
(C) Increasing both doses of Ramipril and Metoprolol
(D) Discontinue Ezetimibe
(E) Increasing dose of Aspirin
Answer: (C)
www.pharmacyprep.com
Copyright 2000-2010 Tips Inc Prevent Piracy
TIPS: These are initial doses. After 6 months he should switch to higher doses.
Reference: Therapeutic Choices 5th edition Page 476, 478